APS Rash& weight gain! As if feeling horrible all day isn't enough!

I keep readinf about the APS rash, livedo reticularis and its usually saying that it appears on knees and hands. I have it on my hands, my arms, my back, some on my stomache, my entire legs including knees and some areas on my face. Basically I have it everywhere except the upper back shoulder area and breasts. Is this unusual. I look kind of freaky and no longer wear shorts. I'm afraid I will catch a chill and then it is brighter and more purple. I also habe some peticia. Is it common to have the rash be so wide spread? Also am I the only person that has put on weight, like around 40lbs? Im assuming it to be due to my loss in motor skills and inability to do 95% of what I used to do. Any suggestions other than eat less and exercise. Until the last four yrs or so I jad always been under weight and had great muscle tone. But since I can't do much my muscle turning to fat and not burning near the calories I used to. I do sedimentary type exercise and band excercise when I can and im going to get a weirder ultimate bodywork machine as u sit or lay during almost ur entire workout so I think i can use it without hurting myself. Its a. LOT like a total gym but less the half the price! Since my balance is gone I can not do the yogo I did regularly 25 yrs ago. Back when most people where like, what are u doing what's yoga!LOL

9 Replies

oldestnewest
  • Try to get a trial of LMW Heparin instead of Warfarin as obviosly you can not get your Warfarin to work properly! Before Warfarin I also had livedo reticularis on different parts on my body. You need to be properly anticoagulated!

    If you are going to be on Warfarin you must get it at a steady level and also at a rather high level of INR to avoid symptoms! My INR is now between an INR of 3.5 - 4.0. I get symptoms under 3.5.

    Let us hear how it goes for you please!

    Kerstin in Stockholm

  • I never thought of the rash, I prefer to call it a skin discoloration because is not bumpy its not something u feel the vast majority of it is something u see but can not feel. I know I need to be properly coagulated but that won't give me back my balance, my strenght or my body right. Because the balance and other neurologic issues are due to damage aren't they? But if blood is right then I won't feel half dead all the time and would have energy to exercise?

    As far as the rash since I haven't looked into the biological cause, other than being positive for lupus anticoagulant and antiphospholipid antibody, it never occurred to me that it woukd get better if my blood was better. That's cool.

    Would having my blood right cause me to lose wait in and of itself or give me a chance to by making me feel better?

    As always thank you Kerstin u are always there and its great to know that you are. Im really glad I joined!

  • How do u check your bloods coagulation on LMW Heparin

  • Your not on your own , I have put 2 1/2 stone on in 18 months because of this flipping disease , it's so annoying. .it make me feel awful x

  • It does make u feel awful. Most people get sick and lose weight not me I, as u say, have put on about 3 stones!!! And on top of that I have abdominal bloating. So I dont just look fat, I look fat and pregnant. Sad but true. Thank u for ur reply.

  • Yes mine is all over too. Feel like you are transparent. Exercises I have started are laying on back, sides and sitting. That way I don't over balance. Don't know if it's doing any good. It's free too ! Yes I do look bloated some days but others look flatter. I like the flat days.

    You make a good point about the warfarin Lure2 my good friend Kirsten. Maybe that's why I too feel rubbish and have the purple lace. MY INR will not behave. It keeps dropping. It's gone up one to 2.5 and my range is 3-4 I never used to be on so many 8mg warfarin but now am 4x8 and 3x7

  • On the bright side, I live in Roswell New Mexico, where they say an alien ship crashed and have a festival every year. I alway say I could win the alien contest if I just went in shorts and sleeveless shirt. Since my skin looks so odd. Lol. But I never feel good enough to go and dont think I would be brave enough to do it.

  • The neurological symptoms are due to too thick blood and not damage. But if you go on without a proper anticoagulating it will also lead to damage in the long run and severe symptoms like a big stroke and pulmonary hypertension etc . Try to do something about it if you want to feel better! Exercise is very important and easier when you are well anticoagulated and then you will not gain so much weight.

    Kerstin

  • Kerstin, as always there u are with an answer. Im kind of afraid to go onto shots as I am a shot wuss. U can put IV's, draw blood all day and shoot me up with radiaton but shots im not so good at. But if it would really help that much I will definitely talk to my gp about it. She will prob want me to go to my hemo firstree though and thats not counting the hours u spend waiting to see him, its pretty much an 8 hour round trip, and I will have to wait 2 or more hours once I get there. He is that busy. I need to check my blood tomorrow c where I am at and then go from there.

    Thank you!

You may also like...